# SDR A6WA200640042

- Difficulty date: January 12, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP, OB ROLLER GUIDE ON FIXED VANE IS WORN TO MINIMUM LIMITS.  MAINTENANCE REMOVED AND REPLACED FLAP FITTING IAW REO.  (K)
